Vol 9, No 2 (2017)

Table of Contents

The nonlocal problem for the differential-operator equation of the even order with the involution Article References
Ya. O. Baranetskij, P. I. Kalenyuk, L. I. Kolyasa, M. I. Kopach 109-119
On the convergence criterion for branched continued fractions with independent variables Article References
R. I. Dmytryshyn 120-127
Some classes of dispersible dcsl-graphs Article References
J. Jinto, K. A. Germina, P. Shaini 128-133
First Reformulated Zagreb Indices of Some Classes of Graphs Article References
V. Kaladevi, R Murugesan, K. Pattabiraman 134-144
Parabolic by Shilov systems with variable coefficients Article References
V. A. Litovchenko 145-153
On meromorphically starlike functions of order $\alpha$ and type $\beta$, which satisfy Shah's differential equation Article References
Yu. S. Trukhan, O. M. Mulyava 154-162
$FG$-coupled fixed point theorems in cone metric spaces Article References
E. Prajisha, P. Shaini 163-170
Some fixed point results in complete generalized metric spaces Article References
S. M. Sangurlu, D. Turkoglu 171-180
On the growth of a composition of entire functions Article References
M. M. Sheremeta 181-187
Skew semi-invariant submanifolds of generalized quasi-Sasakian manifolds Article References
M. D. Siddiqi, A. Haseeb, M. Ahmad 188-197
Metric on the spectrum of the algebra of entire symmetric functions of bounded type on the complex $L_\infty$ Article References
T. V. Vasylyshyn 198-201
Faithful group actions and Schreier graphs Article References
M. Fedorova 202-207

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.